I wonder whether anyone can give me advice on a problem I am having with a side effect of taking Ibrutinib.
I started taking Ibrutinib early August and so it is now nearly 5 months . The results have been excellent, my latest blood test showed normal blood counts although there was a higher level of metamyelocytes and myelocytes . Not sure what that means, but not ( yet ) worrying about it. However what is driving me crazy is a side effect of an awful skin rash, or rather rashes. There seem to be different kinds, at least in how I experience them. On the body something called Grover's disease, on the face red blotches that come and go but do not give me trouble, but what is really hellish is what is going on on my skull under the hair and which is now spreading to the neck and back. Big pimples that burn and itch in an unbearable way. I went to see a dermatologist but don't feel she knew with what to do with Ibrutinib related skin complaints. She has given me a cortisone cream, and it does help for an hour or tow but then the effect wears off. And she tells me to do it only twice a day and to start diminishing the dose after three days. That is completely impossible since it really is unbearable and keeps me awake at night and constantly troubles me during the day. Has any one else had this problem? And if so what were you advised to do?
I phoned. my haematologist and he has lowered the Ibrutinib dose twice already. over the past month. I am now on 120 mg a day. This has done wonders for the severe cramping that I was also suffering from but has had no effect on the skin .
I would be most grateful for any advice. And wishing you all a Healthy and Happy New Year.